# SDR P5CA9600515

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT R4 DOOR FWD FRAME UPPER CORNER.  TRIMMED FRAME TO REMOVE CRACK PER BAC SRM 52-00-01 FIG 1.
